Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

$K$-sample analogues of Rényi's Kolmogorov-Smirnov type theorems


Author: Miklós Csörgö
Journal: Bull. Amer. Math. Soc. 71 (1965), 616-618
DOI: https://doi.org/10.1090/S0002-9904-1965-11361-1
MathSciNet review: 0179861
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1965-11361-1